Über Gleitverbiegungen.

E. Rembs

Mathematische Annalen (1935)

  • Volume: 111, page 587-595
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Rembs, E.. "Über Gleitverbiegungen.." Mathematische Annalen 111 (1935): 587-595. <http://eudml.org/doc/159795>.

author = {Rembs, E.},
journal = {Mathematische Annalen},
keywords = {Differential geometry},
language = {ger},
pages = {587-595},
title = {Über Gleitverbiegungen.},
url = {http://eudml.org/doc/159795},
volume = {111},
year = {1935},

AU - Rembs, E.
TI - Über Gleitverbiegungen.
JO - Mathematische Annalen
PY - 1935
VL - 111
SP - 587
EP - 595
LA - ger
KW - Differential geometry
UR - http://eudml.org/doc/159795
ER -

Citations in EuDML Documents

  1. K. K. Mokrishchev, E. A. Sevost'yanova, О бесконечно-малых изгибаниях сферы в пространствах постоянной кривизны
  2. N. G. Perlova, О скользящих бесконечно малых изгибаниях 1-го, 2-го и 3-го порядков ребристых поверхностей вращения, ограниченных одной параллелью
  3. N. G. Perlova, Скoльзящиe бecконeчнo мaлыe изгибaния выпуклых пoвepxнocтeй

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.